# SDR HEEA065227

- Difficulty date: November 17, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2261D
- Make and model: Bell 412
- Aircraft serial: 33076
- System (JASC): 6710 · Main Rotor Control
- Part: Actuator
- Part number: 214001347005
- Condition: Intermittent
- Location: Flight Contol
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAG. BRAKE WILL NOT RELEASE ELECTRICALLY, INTERMITTENT.
